Exact solutions in the general theory of relativity
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Mathematical physics and complex analysis, Tome 176 (1987), pp. 211-258
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1987_176_a9,
author = {G. A. Alekseev},
title = {Exact solutions in the general theory of relativity},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {211--258},
year = {1987},
volume = {176},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_1987_176_a9/}
}
G. A. Alekseev. Exact solutions in the general theory of relativity. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Mathematical physics and complex analysis, Tome 176 (1987), pp. 211-258. http://geodesic.mathdoc.fr/item/TM_1987_176_a9/